Please use this identifier to cite or link to this item: http://www.repositorio.ufop.br/handle/123456789/8792
Title: The moduli space of complex geodesics in the complex hyperbolic plane.
Authors: Cunha, Heleno
Dutenhefner, Francisco
Gusevskii, Nikolay
Thebaldi, Rafael Santos
Keywords: Complex hyperbolic space
Invariants
Gram matrix
Issue Date: 2012
Citation: CUNHA, H. et al. The moduli space of complex geodesics in the complex hyperbolic plane. The Journal of Geometric Analysis, v. 22, p. 295-319, 2012. Disponível em: <https://link.springer.com/article/10.1007/s12220-010-9189-1>. Acesso em: 28 jul. 2017.
Abstract: We consider the space M of ordered m-tuples of distinct complex geodesics in complex hyperbolic 2-space, H2 C, up to its holomorphic isometry group PU(2, 1). One of the important problems in complex hyperbolic geometry is to construct and describe the moduli space for M. This is motivated by the study of the deformation space of groups generated by reflections in complex geodesics. In the present paper, we give the complete solution to this problem.
URI: http://www.repositorio.ufop.br/handle/123456789/8792
metadata.dc.identifier.uri2: https://link.springer.com/article/10.1007/s12220-010-9189-1
metadata.dc.identifier.doi: https://doi.org/10.1007/s12220-010-9189-1
ISSN: 1559-002X
Appears in Collections:DECEA - Artigos publicados em periódicos

Files in This Item:
File Description SizeFormat 
ARTIGO_ModuliSpaceComplex.pdf390,4 kBAdobe PDFView/Open    Request a copy


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.